# SDR USAA20101105BA066

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MUC - DOOR L2 SLIDE LOW PRESSURE ON CIDS PANEL.  GAUGE ON DOOR SHOWS GREEN.  EMERGENCY OPERATION CYLINDER ACC SERVICED.
